# SDR UPS802780

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551661
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND LT WING NR 2 SPOILER DELAMINATED TOP AND BOTTOM SIDES AT I/B TRAILING EDGE.  REPLACED SPOILER PANEL PER MM 27-61-1.
